U.S. doctors online nowAsk doctors free
India
A 32-year-old male asked:

I am a bipolar disorder person, eating aripiprazole 10 mg in morning, aripiprazole 30mg and divalproex sodium er 750 mg at 6 p.m. when i eat medicine at 6 i get very down from 5 p.m to 7 p.m. ?

2 doctor answers2 doctors weighed in
Dr. Michelle King
Psychiatry 28 years experience
Different : medications can affect people at different doses. It may well be the higher doses, but it's best to let your prescriber know about this. He/she may be able to alter the dosing schedule.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Linda Callaghan
Addiction Medicine 55 years experience
Maybe overmedicated.: It sounds like if you may be overmedicated. You may want to tell your doctor about this so he may adjust the dosage of your medication.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 21, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.